# SDR 2001FA0000589

- Difficulty date: November 26, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N717BD
- Make and model: Cessna 414A
- Aircraft serial: 414A0337
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 642396
- Part serial: B734M2
- Condition: Broken
- Location: Engine
- Part time: 2,059 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKE IN 3 SECTIONS, HAD 595.9 SMOH.  NO SIGNS OF OIL STARVATION.
